# SDR SWAA2025030697395

- Difficulty date: February 18, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL LH VAPOR BARRIER FOUND UPPER ATTACH ANGLE CRACKED AT LBL 7 AND STA 663<[01] ACCOMPLISHED REPAIR AT UPPER ATTACH ANGLE BS 663 BETWEEN LBL 6 TO LBL 25 PER SRM 57-10-10-2R-5 REPAIR 5.
